| Catalog Number |
GLC80 |
| Medical Device Problem Code |
Firing Problem (4011)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) b3: exact event date unk, entered 1/1/2026 as only the year was provided.Date sent: 5/23/2026 d4: batch # unk d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: this issue occurred during small bowel resection.The device was broken during extracorporeal handling.The doctor commented that excessive force may have been applied.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that, during small bowel resection surgery, when the linear cutter was attempted to fire, the knob felt stiff and did not advance despite applying force.When checking the device after that, a crack was found near the base of the anvil, so another device was used.Another device functioned normally.The cartridge color was blue.There were no adverse consequences to the patient.No further information is available.